Actions of group schemes (I)
Compositio Mathematica, Volume 80 (1991) no. 1, pp. 55-74.
@article{CM_1991__80_1_55_0,
     author = {Li, Ke-Zheng},
     title = {Actions of group schemes {(I)}},
     journal = {Compositio Mathematica},
     pages = {55--74},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {1},
     year = {1991},
     zbl = {0760.14019},
     mrnumber = {1127059},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__80_1_55_0/}
}
TY  - JOUR
AU  - Li, Ke-Zheng
TI  - Actions of group schemes (I)
JO  - Compositio Mathematica
PY  - 1991
DA  - 1991///
SP  - 55
EP  - 74
VL  - 80
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1991__80_1_55_0/
UR  - https://zbmath.org/?q=an%3A0760.14019
UR  - https://www.ams.org/mathscinet-getitem?mr=1127059
LA  - en
ID  - CM_1991__80_1_55_0
ER  - 
%0 Journal Article
%A Li, Ke-Zheng
%T Actions of group schemes (I)
%J Compositio Mathematica
%D 1991
%P 55-74
%V 80
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1991__80_1_55_0
Li, Ke-Zheng. Actions of group schemes (I). Compositio Mathematica, Volume 80 (1991) no. 1, pp. 55-74. http://www.numdam.org/item/CM_1991__80_1_55_0/

[1] P. Berthelot and A. Ogus: Notes on Crystalline Cohomology, Mathematical Notes, Princeton University Press, Princeton (1978). | MR | Zbl

[2] J.-I. Igusa: A Fundamental Inequality in the Theory of Picard Varieties, Proc. Nat. Acad. Sci. USA 41 (1955), 318-320. | MR | Zbl

[3] J.-I. Igusa: On Some Problems in Abstract Algebraic Geometry, Proc. Nat. Acad. Sci. USA 41 (1955), 964-967. | MR | Zbl

[4] L. Illusie and M. Raynaud: Les suites spectrales associees au complexe de De Rham, Publ. Math. IHES 57 (1983), 73-212. | Numdam | MR | Zbl

[5] Yu. I. Manin: The Theory of Commutative Formal Groups over Fields of Finite Characteristic, Russian Math. Surveys 18 (1963), 1-80. | MR | Zbl

[6] H. Matsumura: Commutative Algebra, W. A. Benjamin Co., New York (1970). | MR | Zbl

[7] V.B. Mehta and V. Srinivas: Varieties in Positive Characteristic with Trivial Tangent Bundle, Compositio Mathematica 64 (1987), 191-212. | Numdam | MR | Zbl

[8] M. Miyanishi: On the pro-representability of a functor on the category of finite group schemes, J. Math. of Kyoto Univ. 6(1) (1966), 31-48. | MR | Zbl

[9] D. Mumford: Abelian Varieties, Oxford University Press, Oxford (1970). | MR | Zbl

[10] D. Mumford: Lectures on Curves on an Algebraic Surface, Annals of Math Studies 59, Princeton University Press, Princeton (1966). | MR | Zbl

[11] F. Oort: Which Abelian Surfaces are Products of Elliptic Curves? Math. Ann. 214 (1975), 35-47. | MR | Zbl

[12] T. Sekiguchi and F. Oort: On the Deformations of Witt Groups to Tori, Algebraic and Topological Theories-to the Memory of Takehiro Miyata (1985), 283-298. | MR | Zbl